Loading...

Eman Bahrani, MD

Title(s)Resident, Dermatology
SchoolSchool of Medicine
vCardDownload vCard

    Collapse Bibliographic 
    Collapse Publications
    Publications listed below are automatically derived from MEDLINE/PubMed and other sources, which might result in incorrect or missing publications. Researchers can login to make corrections and additions, or contact us for help.
    List All   |   Timeline
    1. Saeed L, Weber RJ, Puryear SB, Bahrani E, Peluso MJ, Babik JM, Haemel A, Coates SJ. Disseminated Cutaneous and Osteoarticular Sporotrichosis Mimicking Pyoderma Gangrenosum. Open Forum Infect Dis. 2019 Oct; 6(10):ofz395. PMID: 31660357.
      View in: PubMed
    2. Huang JT, Coughlin CC, Hawryluk EB, Hook K, Humphrey SR, Kruse L, Lawley L, Al-Sayegh H, London WB, Marghoob A, Phung TL, Pope E, Gerami P, Schmidt B, Robinson S, Bartenstein D, Bahrani E, Brahmbhatt M, Chen L, Haddock E, Mansour D, Nguyen J, Raisanen T, Tran G, Travis K, Wolner Z, Eichenfield LF. Risk Factors and Outcomes of Nonmelanoma Skin Cancer in Children and Young Adults. J Pediatr. 2019 Aug; 211:152-158. PMID: 31103258.
      View in: PubMed
    3. Bahrani E, Sitthinamsuwan P, McCalmont TH, Pincus LB. Ki-67 and p16 Immunostaining Differentiates Pagetoid Bowen Disease From "Microclonal" Seborrheic Keratosis. Am J Clin Pathol. 2019 05 03; 151(6):551-560. PMID: 30852607.
      View in: PubMed
    4. Saeed L, Bahrani E, Lauw MIS, Tabatabai ZL, Arron ST, Mauro TM. Ischemic Fasciitis Mimicking A Lipoma. Dermatol Surg. 2019 Feb 14. PMID: 30789504.
      View in: PubMed
    5. Lina Saeed, Eman Bahrani, Marietya I.S. Lauw, Z. Laura Tabatabai, Sarah T. Arron, Theodora M. Mauro. Ischemic Fasciitis Mimicking A Lipoma. Dermatologic Surgery. 2019 Feb 1; 1.
      View in: Publisher Site
    6. Stiegel KR, Bahrani E, Markus RF. Innovative use of chemodenervation in the treatment of postoperative genital hyperhidrosis-like symptoms. Dermatol Online J. 2016 Mar 16; 22(3). PMID: 27136635.
      View in: PubMed
    7. Bahrani E, Nunneley CE, Hsu S, Kass JS. Cutaneous Adverse Effects of Neurologic Medications. CNS Drugs. 2016 Mar; 30(3):245-67. PMID: 26914914.
      View in: PubMed